# SDR CA080115004

- Difficulty date: January 12, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 51,710 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 30180B23D1683
- Condition: Shorted
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE CREW REPORTED (TO MOC) THAT THEY HAD THE (SMOKE) WARNING ILLUMINATED. THEY WERE TOLD TO DO A TURNBACK AND RETURN TO AIRPORT WHERE MAINT STAFF MET THE AIRCRAFT.  DURING THE INVESTIGATION, MAINT PERSONNEL FOUND THE SIDEWALL BAGGAGE DOOR LIGHT WIRE HAD COME OFF INTERNALLY AND WAS ARCING ON ITS CASE. LIGHT ASSY REPLACED AND ENGINE RUNS CARRIED OUT. (TC NR 20080115004)
